# SDR CALA0100002

- Difficulty date: January 1, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TAB T/E METAL TAB LOOSE ON RT SIDE. THE RUDDER TRIM TAB WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-20-02, PARAGRAPH B & C.
